Downloads: 5

Files in This Item:
File Description SizeFormat 
JEMS_996.pdf345.95 kBAdobe PDFView/Open
Title: Stability of parabolic Harnack inequalities for symmetric non-local Dirichlet forms
Authors: Chen, Zhen-Qing
Kumagai, Takashi  kyouindb  KAKEN_id  orcid (unconfirmed)
Wang, Jian
Author's alias: 熊谷, 隆
Keywords: Non-local Dirichlet form
parabolic Harnack inequality
Hölder regularity
Issue Date: 5-Aug-2020
Publisher: European Mathematical Society (EMS) Publishing House
Journal title: Journal of the European Mathematical Society
Volume: 22
Issue: 11
Start page: 3747
End page: 3803
Abstract: In this paper, we establish stability of parabolic Harnack inequalities for symmetric nonlocal Dirichlet forms on metric measure spaces under a general volume doubling condition. We obtain their stable equivalent characterizations in terms of the jumping kernels, variants of cutoff Sobolev inequalities, and Poincaré inequalities. In particular, we establish the connection between parabolic Harnack inequalities and two-sided heat kernel estimates, as well as with the Hölder regularity of parabolic functions for symmetric non-local Dirichlet forms.
Rights: This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
DOI(Published Version): 10.4171/JEMS/996
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.